Couldn't find what you looking for?

TRY OUR SEARCH!

i am 26 years old male...i am having this problem for the last 8 years and this problem is still there with me after 8 long years...8 years ago i start having panic attack and/or anxiety attack and a phobia which i recently find a name UROPHOBIA...i went to a psychiatrist and he told me that i am suffering from social phobia..he prescribed me PROTHIADEN and XANAX...i felt normal after that..after 1 year i stop talking those drugs and went to another psychiatrist..he prescribed me clomfranil with xanax...3 months later i stop taking those drugs aswell coz i was going insane...i felt severe withdrawl effects after quiting those drugs..i masturbated alot during this period...1 year later (5 years ago) i went to another psychiatrist and he almost killed me..he misdiagnosed me and gave me antipsychotic drugs like SERENACE, STELIZINE, KEMADRIN, NEUROLITH, PROTHIADEN and 2 more drugs, which i dont remember the names...i took all these for 3 months and when i feel that i cant bear it anymore i decided to stop this..i tried to skip 1 dose but what happen then is something i will never forget for the rest of my life...it was a kind of nervous breakdown...my parents took me to another psychiatrist and he suggest me PROTHIADEN(again) but this time with REVOTRIL...i use this drug therapy for more than 3 years...but i got so fedup with this drugs that i had to tell my psychiatrist to atleast change these drugs (erectile dysfunctioning is one of the reason why i want to stop medicines)..he told me to take XANAX instead of REVOTRIL...but the day i stop taking REVOTRIL i feel like my heart is going to blow up...i felt like there is extra air in my body...and then i finally decided to quit medicenes forever...
I've consulted a Clinical Psychologist after that but to no avail...
Now after almost 1 year without any medicine, the extra air is still there...the anxiety is back aswell along with mild depression...panic attacks are also coming frequently...i am feeling pain in my penis because i masturbated with an improper erect penis...all i was having and still having is a Phobia and anxiety because of that Phobia :-(
Now i dont know what to do..i am not doing anything without these drugs for more than 1 year...i dont want to commit sucide but dont think there are much options for me...PLZZZ HELP ME...

HOW CAN I GET RID OF MY PHOBIA AND ANXIETY?

IS ERECTILE DYSFUNCTIONING IS BECAUSE OF THE LONG USE OF DRUGS OR DEPRESSION OR BECAUSE OF EXCESSIVE MASTURBATION?


Plz ignore my english language mistakes.

Loading...

erm.. i have actually suffering all these panic attack, depression all this things.. and the doctor also prescribe me xanax, i suffer really a suck withdrawal symptoms after taking those drugs, its just sucks!! And i will never forget this in the rest of my life. But after that i have been gradually able to control my emotion with relaxation techniques for anxiety I was telling myself not to think about it, just dont think. and after quite a few months, i was able to recover. So, this is mainly some sort of phobia and causes panic attack, stop worrying about it man, stop thinking and enjoy ur life now! Good Luck and hope this help!

Reply

Loading...


Dear Geo!
Listen I am from Pakistan.my life was passed as you visited again and again with psychiatrist. I was also Masturbation 10 years regularly And SAD problem.Psychiatrist also recommend same medicine again and again. At end stage. I attempt suicide. But in last days, One doctor called me @ night he said I never charged u any cost for appointment. But checked and told me all bio history about your SOCIAL Anxiety and visit my Personal Home not on clinic. I went next day. He viewed all prescription and suggest take only one Prothiaden 75mg every night before sleeping daily and take only 0.25mg Xanax @ emergency And take CBT10 max: session from Psychologist. I followed all instruction. After 1 month Alhamdullah.My Anxiety is totally gone.Now I am suffering Perfect life with my families. 

 ***this post is edited by moderator *** *** private phone numbers not allowed*** Please read our Terms of Use

Reply

Loading...


you should tried a free of drug use for social anxiety therapy, I tried that it and I got better. There was no withdraw or what so ever because there was no drug being use and tried to go out and enjoy your life. Don't think too much
Reply

Loading...